BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 2

Volume: 3, Issue: 2 (5 Articles)

Research Article
Title: On the control of a nonlinear beam
Authors: Kenan Yildirim, Sertan Alkan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:23-27
DOI: x
Viewed: (141) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solutions for fuzzy Volterra integro-differential equations
Authors: Mohamed Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:11-22
DOI: x
Viewed: (612) times
Abstract | Full Text| PDF

Research Article
Title: The exponential and trigonometric cubic B-spline methods for second order matrix differential equations
Authors: K. R. Raslan, A. R. Hadhoud, Mohamed Shaalan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:01-10
DOI: -
Viewed: (599) times
Abstract | Full Text| PDF

Research Article
Title: Integral inequalities for n-times differentiable mappings
Authors: Cetin Yildiz, Sever S. Dragomir
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:36-45
DOI: x
Viewed: (181) times
Abstract | Full Text| PDF

Research Article
Title: An efficient method for solving a class of linear and nonlinear fractional boundary value problems
Authors: Sertan Alkan, Kenan Yildirim
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:28-35
DOI: x
Viewed: (135) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul